# SDR SWIA2019020145494

- Difficulty date: January 30, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 39,367 hours, 36,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED PAX DR LATCH CAUTION MESSAGE ON TAKE OFF.  REMOVED AND REPLACED PS6MB AND PS5MB MOUNTING BRACKETS IAW AMM. RE-RIGGED SENSORS IAW AMM. OPS CHECK GOOD.
